# SDR DALA2021122908129

- Difficulty date: December 21, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 57,154 hours, 39,794 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**THIS LOG REPLACES LOG 2010626.** DENTS LEFT UPPER FLAP MOVEABLE VANE. SUMMARY OF NRC 00049: LEFT UPPER FLAP MOVEABLE VANE WAS REPAIRED PER B-717-200 SRM 51-70-02-0G PROCEDURE GENERAL ON REFERENCE OF B-717-200 SRM 57-53-01-2R-1 PAR. 4. PERFORM DECAL INSP CONDITION EVERY "C" CHECK PER TOPP 30-10-70. (LP #2060077)
